# SDR 04FDEA02931

- Difficulty date: October 14, 2004
- Submitted: October 14, 2004
- Operation: Air carrier
- Aircraft: N409FE
- Make and model: Airbus A310-203
- Aircraft serial: 273
- Aircraft time: 34,454 hours, 22,027 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

NR 2 SYSTEM FWD AND AFT OUTFLOW VALVES REMAINED FULLY OPEN.  ENT BY: 105221 RPT BY: 011927 MEL 14 OCT 04 04:44, LAX R ACN RELEASED FOR SERVICE PER MEL/CDL: 21-31-04-02-A  CATEGORY: C EXPIRATION: 24OCT04  "MEL 21-31-04-02-A: OUTFLOW VALVE(S) (IDENTIFY) INOP.  VALVES DEACTIVATED IN CLOSED POSITION, OR VALVE REMOVED, BLANKING PLATE INSTALLED.  NR 2 FWD AND AFT OUTFLOW VALVES INOPERATIVE: DEACTIVATED CLOSED.  PERFORMED MXP.  C/0211633, ENT BY: 105221 RPT BY: 105221.
